# SDR REXA201000180

- Difficulty date: October 4, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N8488D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- Aircraft time: 21,993 hours, 19,282 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MAIN LANDING GEAR (MLG) AFT TRUNNION BUSHING WAS FOUND MIGRATED FROM ITS INSTALLED POSITION ON THE WING REAR SPAR.  THE BUSHING MIGRATION WAS RECORDED AS 0.038 INCH. INSPECTION IAW STS EA 5-2010-202 WITH FLY ON TO NEXT C CHECK NOT TO EXCEED 4000 FH WITHIN WHICH TIME REPLACE THE MIGRATED BUSHING AND REWORK THE MLG TRUNNION FITTING IAW BOMBARDIER GREO 601R-57-21-003.
